Open Access
Translator Disclaimer
1997 A convergence result for discreet steepest decent in weighted sobolev spaces
W. T. Mahavier
Abstr. Appl. Anal. 2(1-2): 67-72 (1997). DOI: 10.1155/S1085337597000274

Abstract

A convergence result is given for discrete descent based on Sobolev gradients arising from differential equations which may be expressed as quadratic forms. The argument is an extension of the result of David G. Luenberger on Euclidean descent and compliments the work of John W. Neuberger on Sobolev descent.

Citation

Download Citation

W. T. Mahavier. "A convergence result for discreet steepest decent in weighted sobolev spaces." Abstr. Appl. Anal. 2 (1-2) 67 - 72, 1997. https://doi.org/10.1155/S1085337597000274

Information

Published: 1997
First available in Project Euclid: 7 April 2003

zbMATH: 0941.65051
MathSciNet: MR1604236
Digital Object Identifier: 10.1155/S1085337597000274

Subjects:
Primary: 65M12 , 65N12
Secondary: 65J05 , 65K99

Keywords: convergence , generalized gradients , Sobolev descent , variable metrics

Rights: Copyright © 1997 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2 • No. 1-2 • 1997
Back to Top